uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Limit theorems for stopped functionals of Markov renewal processes
Uppsala University.
Uppsala University.
1999 (English)In: ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, Vol. 51, no 2, 369-382 p.Article in journal (Other scientific) Published
Abstract [en]

Some results for stopped random walks are extended to the Markov renewal setup where the random walk is driven by a Harris recurrent Markov chain. Some interesting applications are given; for example, a generalization of the alternating renewal process.

Place, publisher, year, edition, pages
KLUWER ACADEMIC PUBL , 1999. Vol. 51, no 2, 369-382 p.
Keyword [en]
Markov renewal process; semi-Markov process; Harris recurrent; stopped sums; m-dependence; Anscombe's theorem; law of large numbers; central limit theorem; law of the iterated logarithm
Identifiers
URN: urn:nbn:se:uu:diva-26945OAI: oai:DiVA.org:uu-26945DiVA: diva2:54839
Note
Addresses: Univ Munster, Inst Stat Math, D-48149 Munster, Germany. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 340 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf